# SDR SWAA2024053091432

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 25,534 hours, 12,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OUTBOARD EMERGENCY FLASHLIGHT PUST TO TEST LED DOES NOT ILLUMINATE.<[01] REPLACED EMERGENCY FLASHLIGHT BATTERY REF AMM 25-64-00. OPS TEST GOOD.
